Q. I am going on losing weight after shifting to hostel. Shall I take some supplement?

Answered by
Dr. Shakti Mishra
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 07, 2017 and last reviewed on: Feb 25, 2021

Hi doctor,

I am doing my college first year now and living in a hostel. While in my home, my health was good and I had even joined a gym for bodybuilding. After going to hostel, I only ate food given in the mess and sometimes, snacks from outside. After two months, I returned home and everyone was shocked as my weight has reduced and even my face had shrunken. Now it is five months after joining college that I am back home and my condition, according to family is worse than before. I cannot expect my hostel mess to serve me rich food to gain weight neither I will have the money to buy eggs, fruits and milk from outside every day. So, I was thinking to go for some mass gainer or protein powder supplements as I also wanted to resume my workout, which I have not started here because of my deteriorating health. So, I wanted to consult whether I should buy some supplement. Also, advise me the product as I am really worried about my weight.

#

Hi,

Welcome to icliniq.com.

  • Do not worry about your health because this happens to every student who stay in hostels. First of all, do not skip any meal in a day. Have bananas in your room, so that you do not keep yourself fasting for long.
  • You can have small packets of health drink, which you can have at room with available milk in your mess. Do not use any supplements as these will only act temporarily.
  • Avoid junk foods as possible and have cashew nuts or walnuts. Buy a small packet, keep in your room and have it everyday.
  • You can do push ups and you can bring some dry, healthy foods from home along with you to the hostel.
  • If possible join a gym and focus more on your core muscles for strengthening muscles. Try to increase the intake of milk if possible.

For further information consult a fitness expert online --> https://www.icliniq.com/ask-a-doctor-online/fitness-expert


Was this answer helpful?

 | 


Related Questions:
I feel numbness in penis. Is it due to nerve impingement?

I do not have any back pain or radiating pain down the legs ... But, it would be nice to get it back ... I suggest back strengthening ...   Read full

Can you suggest some food to help my son gain weight?

.. a common complaint to pediatricians from almost 90% of mothers that the child is not gaining weight appropriately. It looks like your child's weight is fine when considering his birth weight. Infants triple their birth weight as they complete the...   Read full

I am going on losing weight after shifting to hostel. Shall I take some supplement?

.. worry about your health because this happens to every student who stay in hostels. First of all, do not skip any meal in a day. Have bananas in your room, so that you do not keep yourself fasting for long. You can have small packets of health dr...   Read full


Disclaimer: Alternative medicine is not aimed to replace the services of your treating physician or allopathy medicines. Our site’s information is to those who are willing to take responsibility for their health, being fully aware that the content published herein would not qualify as prescription or specific medical advice. If users use the information and stop prescribed medication without their physician’s consent, they bear full responsibility for their actions and iCliniq bears no responsibility for the same. Information on alternative medicine should not be misinterpreted as a cure for any illness, as our body is complex and everyone reacts differently.
 
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Why Do Some COVID-19 Patients Test Negative?
COVID-19 has resulted in a pandemic and has caused serious health crises worldwide. When we develop the symptoms of COV...  Read more»
Post-Traumatic Stress Disorder (PTSD): Reliving the Trauma
PTSD is a mental health condition where the person who undergoes an extremely stressful condition, develops disturbing t...  Read more»
Remdesivir - Uses, Dosage, Side Effects, Drug Warnings, and Precautions
Remdesivir is a broad-spectrum antiviral medication. It is the only medicine approved for COVID-19 treatment. To know ab...  Read more»

Ask your health query to a doctor online?

Ask a Fitness Expert Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.